# SDR SIMA20011024

- Difficulty date: April 12, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N354SB
- Make and model: Saab 340B
- Aircraft serial: 340B354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6839BPF
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 4636 - CREW REPORTED AN EMERGENCY FLOOR LIGHT AT ROW 5 TO BE INOPERATIVE.  PUT ON MEL AT THIS TIME.  MAINTENANCE REPLACED THE BULB AT ROW 5 EMERGENCY FLOOR LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
